PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 69 | 1 | 37-42
Tytuł artykułu

A multifractal analysis of an interesting class of measures

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Rocznik
Tom
69
Numer
1
Strony
37-42
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-06-07
Twórcy
  • Department of Mathematics, University of Crete, Iraklion 71409, Greece
Bibliografia
  • [1] P. Billingsley, Ergodic Theory and Information, Wiley, New York, 1965.
  • [2] A. Bisbas, A note on the distribution of digits in dyadic expansions, C. R. Acad. Sci. Paris 318 (1994), 105-109.
  • [3] A. Bisbas, On the distribution of digits in triadic expansions, preprint.
  • [4] A. Bisbas and C. Karanikas, On the Hausdorff dimension of Rademacher Riesz products, Monatsh. Math. 110 (1990), 15-21.
  • [5] A. Bisbas and C. Karanikas, On the continuity of measures, Appl. Anal. 48 (1993), 23-35.
  • [6] J. R. Blum and B. Epstein, On the Fourier transforms of an interesting class of measures, Israel J. Math. 10 (1971), 302-305.
  • [7] H. G. Eggleston, Sets of fractional dimensions which occur in some problems of number theory, Proc. London Math. Soc. (2) 54 (1952), 42-93.
  • [8] A. H. Fan, Quelques propriétés des produits de Riesz, Bull. Sci. Math. 117 (1993), 421-439.
  • [9] C. C. Graham and O. C. McGehee, Essays in Commutative Harmonic Analysis, Springer, Berlin, 1979.
  • [10] J.-P. Kahane, Fractals and random measures, Bull. Sci. Math. 117 (1993), 153-159.
  • [11] G. Marsaglia, Random variables with independent binary digits, Ann. Math. Statist. 42 (1971), 1922-1929.
  • [12] R. Salem, On singular monotonic functions which are strictly increasing, Trans. Amer. Math. Soc. 53 (1943), 427-439.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv69i1p37bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.